# SDR P5CA0300861

- Difficulty date: April 12, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 81103
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON BULKHEAD NAC STA 222 AFT FACE DOUBLER AT WL 174 ON LT SIDE OF THE WEB PER REF 1.  REPAIRED PER SRM 54-14-03.  PAO - SIN 03-0014M, PAO - SIN 03-00015F.
